# SDR SWAA041126

- Difficulty date: April 21, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 60,998 hours, 59,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LONGITUDINAL FLOORBEAM AT BS 727 + 18, RBL 44, CRACKED.  REPAIRED FLOORBEAM SECTION PER ER.
